... 4 day's ago. About 2 hours after i take the stuff i start itching from head to toe, and it's getting to the point where im drawing blood from scratching. is this normal??? pls help. :))))
bevck41, methadone has so many side effects and since it's an opioid thats one of them. it's not as bad as codein or morphine. you could be having an alergic reaction to something. be carefull with that stuff please!! don't mix benzos with it or you could die. get some calamine lotion and cut your nails and stop scratching before you get an infection.rstuds
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jul 2009 • 16 answers
Posted 28 Dec 2009 • 5 answers
I am currently a member of a private, 85 dollars a week Methadone Clinic. I started on it because I?
Posted 13 Nov 2010 • 5 answers
Posted 24 Oct 2011 • 4 answers
Posted 25 Nov 2011 • 3 answers